Every person's dream is to have clear, radiant skin. It improves your appearance and increases your self-esteem. Below are the best Dermatology hospitals that offer a wide range of diagnostics and therapies for a healthy complexion. The skilled approach of India's best dermatologists ensures that patients achieve better results and enjoy the gift of radiant skin. These hospitals provide patients with the most innovative and superior dermatology therapies and procedures, as well as high-quality and compassionate care.
Best Dermatology Hospitals in India
So, these were the best dermatology hospitals in India. We hope that you found the relevant information.
Dermatology is field of medicine which deals with all types of skin diseases. Because of high temperature and various geographic factors, the skin disease are very common in India. The most common types of skin diseases in India are:-
India has some best dermatology doctors and hospitals to treat various diseases. The
Similar to India, Turkey is also an affordable country where efficient doctors perform all the surgeries and practice at the best hospitals in Turkey. click here if you want to explore dermatology hospitals in Turkey.
Frequently Asked Questions
What things to especially enquire regarding, with a dermatologist?
What can one expect from a dermatologist during their appointment?
What to expect from dermatological hospitals in Ankara?
Do and don'ts after getting Botox?
What should you not do after Botox?
How long do I have to be careful after Botox?
Can you sleep on your side after Botox?
How soon after Botox can you wash your face?
Questions & Answers on "Dermatologyy" (328)
Why didn't cryotherapy work for my actinic keratosis?
Female | 31
Cryotherapy may not have been successful in treating your actinic keratosis due to the lesion's size, depth, or location.
Answered on 17th Nov'23
Dr. Anju Methil
I'm 19 years old, I had irritation in my inner thigh thought to be thigh chaffing, it stopped then had a surgery for ovarian cyst removal surgery. After a week I had a watery profuse discharge from down there with a weird bad smell stopped after 3 days but caused severe irritation in my inner thigh and labia majora. Went to a dermatologist (and that was 3 months ago) he prescribed for me daktacort thrice daily and triflucan 150mg once weekly as I had tinia cruris (not sure of spelling). My skin got better but I still have slight irritation in my labia majora and minora and white solid like discharge in the middle of the day (not sure if it's okay) my dermatologist told me to continue till my symptoms stop completely and add 2 weeks but I have doubts about the dose and prescription because I didn't think it would last this long. Please help me relief my doubts.
Female | 19
It's normal for such infections to take time to fully clear, and its natural your dermat's advice to continue treatment until symptoms disappear for an additional 2 weeks. Maintain good hygiene and follow up with your dermatologist if you have ongoing concerns or questions about your treatment. Seek a second opinion from a gynecologist
Answered on 25th Sept'23
Dr. Anju Methil
A few days ago I noticed a bump on my head and I thought I just hit my head. After a couple days it started to get a bit bigger and I noticed that it was a pimple on my scalp. I popped the pimple and removed all the pus and it started to bleed for a little bit but it shortly went away. I went to take a look at it today and I noticed a small circular bald spot about 1 cm in diameter where the pimple used to be. When touching the area with my hand I noticed that the hair in that area is really sensitive and can fall out if I rummage my hand through that area. Is this a concern or is this something normal?
Male | 21
A small circular bald spot on the scalp after popping a pimple is not uncommon, but if the area is sensitive and hair is falling out, please see a dermatologist to rule out infection or other underlying conditions.
Answered on 13th Oct'23
Dr. Anju Methil
I applied Voltaren gel on my face skin, a part of my skin color turned whiter or rose after (some days after stopping it). Some parts got darkened. A doctor told me that there is low melanin. What should I do please? Can my skin color be restored?
Male | 45
If you've noticed changes in your skin color after using Voltaren gel on your face, it's important to consult a dermatologist or healthcare professional for proper evaluation and guidance. Avoid self-diagnosis and seek medical help for personalized care.
Answered on 28th Aug'23
Dr. Anju Methil
How many sessions and how much per session for whole body lazer skin whitening treatment
Female | 21
Answered on 17th Sept'23
Dr. Mithun Panchal
Hospitals In Other Top Cities Of India
Top Different Category Hospitals In India
Get Free Treatment Assistance!
Fill out this form and our health expert will get back to you.